Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 62, Number 4

All articles in this issue are freely accessible.

$L^{1}$-convergence rate of viscosity methods for scalar conservation laws with the interaction of elementary waves and the boundary
Hongxia Liu and Tao Pan.
Quart. Appl. Math. 62 (2004), 601-621
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104264
The success of fast reaction: a discrete reaction-diffusion model
Matthias Büger.
Quart. Appl. Math. 62 (2004), 623-641
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104265
Computation of Fokker-Planck equation
Stephen S.-T. Yau.
Quart. Appl. Math. 62 (2004), 643-650
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104266
Spatially non-homogeneous coagulation equations with source terms
M. Shirvani and H. J. van Roessel.
Quart. Appl. Math. 62 (2004), 651-670
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104267
Fluid velocity fields derived from vorticity singularities
K. B. Ranger.
Quart. Appl. Math. 62 (2004), 671-685
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104268
Minimal entropy conditions for Burgers equation
Camillo De Lellis, Felix Otto and Michael Westdickenberg.
Quart. Appl. Math. 62 (2004), 687-700
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104269
Large time behavior and global existence of solution to the bipolar defocusing nonlinear Schrödinger-Poisson system
Chengchun Hao and Ling Hsiao.
Quart. Appl. Math. 62 (2004), 701-710
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104270
An $L^{2}(Ω)$-based algebraic approach to boundary stabilization for linear parabolic systems
Takao Nambu.
Quart. Appl. Math. 62 (2004), 711-748
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104271
Love waves in stratified monoclinic media
Sergey V. Kuznetsov.
Quart. Appl. Math. 62 (2004), 749-766
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104272
Nonlinear reptation in molecular based hysteresis models for polymers
H. T. Banks, Negash G. Medhin and Gabriella A. Pinter.
Quart. Appl. Math. 62 (2004), 767-779
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104273
Generalisation of Hooke’s law for finite strain to include the elastic range of strain-hardening materials
E. W. Billington.
Quart. Appl. Math. 62 (2004), 781-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2104274

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website